International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 737-747

On complete convergence for Lp-mixingales

Yijun Hu

Department of Mathematics, Wuhan University, Hubei, 430072, China

Received 31 May 1996; Revised 16 March 1998

Copyright © 2000 Yijun Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We provide in this paper sufficient conditions for the complete convergence for the partial sums and the random selected partial sums of B-valued Lp-mixingales.